# SDR USAA2010112292629

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 5,499 hours, 1,667 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR1962
- Condition: Low Pressure
- Location: R3 Door
- Part time: 5,499 hours, 1,667 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 155 - SAN - EES - CIDS PANEL SHOWS CHECK DOOR PRESSURE 3R.  DOOR PRESSURE SHOWS NORMAL.  MAINTENANCE SERVICED DOOR 3R IAW AIRBUS MAINTENANCE MANUAL 52-22-00-014-002.
